# SDR CA990115032

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Ring
- Part number: 311237901
- Condition: Missing
- Location: Combustion Liner
- Part time: 1,964 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS SENT FOR REPAIR AND INVESTIGATION AFTER A BORESCOPE INSPECTION FOUND THE OUTER COMBUSTION LINER DAMAGED.  DISASSEMBLY FOUND THE ENGINE HAD A 1.25 INCH LONG SECTION OF THE MAIN COOLING RING MISSING FROM THE OUTER COMBUSTION LINER.  THE INNER COMBUSTION LINER HAD MULTIPLE CIRCUMFERENTIAL CRACKS NEAR THE FORWARD FLANGE SUPPORT RING.  THE TRAILING EDGE LIP OF THE HP VANE SEGMENTS HAD CRACKS AND VOIDS ASSOCIATED WITH CORROSION OR HOT GAS DETERIORATION.   PART TC:  2,705.
